Géométrie différentielle
Quasi-morphisme de Calabi sur les surfaces de genre supérieur
[Calabi quasi-morphism on higher genus surfaces]
Comptes Rendus. Mathématique, Volume 341 (2005) no. 1, pp. 29-34.

We construct a homogeneous quasi-morphism CalS on the group of Hamiltonian diffeomorphisms of a (closed, connected, oriented) surface S of genus greater or equal to 2, with the following property. For each connected open set U in S diffeomorphic to a disk or to an annulus, the restriction of CalS to the subgroup of diffeomorphisms which are the time 1 map of a Hamiltonian isotopy in U, equals Calabi's homomorphism.

Nous construisons un quasi-morphisme homogène CalS sur le groupe des difféomorphismes hamiltoniens d'une surface (fermée, connexe, orientée) de genre supérieur ou égal à 2, ayant la propriété suivante. Si U est un ouvert connexe de S difféomorphe à un disque ou à un anneau, la restriction de CalS au sous-groupe formé des difféomorphismes qui sont le temps 1 d'une isotopie hamiltonienne dans U, est égale au morphisme de Calabi.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2005.06.002
Py, Pierre 1

1 Unité de mathématiques pures et appliquées, École normale supérieure de Lyon, UMR 5669 CNRS, 46, allée d'Italie, 69364 Lyon cedex 07, France
@article{CRMATH_2005__341_1_29_0,
     author = {Py, Pierre},
     title = {Quasi-morphisme de {Calabi} sur les surfaces de genre sup\'erieur},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {29--34},
     publisher = {Elsevier},
     volume = {341},
     number = {1},
     year = {2005},
     doi = {10.1016/j.crma.2005.06.002},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2005.06.002/}
}
TY  - JOUR
AU  - Py, Pierre
TI  - Quasi-morphisme de Calabi sur les surfaces de genre supérieur
JO  - Comptes Rendus. Mathématique
PY  - 2005
SP  - 29
EP  - 34
VL  - 341
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2005.06.002/
DO  - 10.1016/j.crma.2005.06.002
LA  - fr
ID  - CRMATH_2005__341_1_29_0
ER  - 
%0 Journal Article
%A Py, Pierre
%T Quasi-morphisme de Calabi sur les surfaces de genre supérieur
%J Comptes Rendus. Mathématique
%D 2005
%P 29-34
%V 341
%N 1
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2005.06.002/
%R 10.1016/j.crma.2005.06.002
%G fr
%F CRMATH_2005__341_1_29_0
Py, Pierre. Quasi-morphisme de Calabi sur les surfaces de genre supérieur. Comptes Rendus. Mathématique, Volume 341 (2005) no. 1, pp. 29-34. doi : 10.1016/j.crma.2005.06.002. http://www.numdam.org/articles/10.1016/j.crma.2005.06.002/

[1] Banyaga, A. The group of diffeomorphisms preserving a regular contact form, Topology and Algebra (Proc. Colloq., Eidgenoss. Tech. Hochsch., Zurich, 1977), Monograph. Enseign. Math., vol. 26, 1978, pp. 47-53

[2] Banyaga, A. Sur la structure du groupe des difféomorphismes qui préservent une forme symplectique, Comment. Math. Helv., Volume 53 (1978), pp. 174-227

[3] Bavard, C. Longeur stable des commutateurs, Enseign. Math. (2), Volume 37 (1991), pp. 109-150

[4] Biran, P.; Entov, M.; Polterovich, L. Calabi quasimorphisms for the symplectic ball, Commun. Contemp. Math., Volume 6 (2004), pp. 793-802

[5] Calabi, E. On the group of automorphisms of a symplectic manifold, Problems in Analysis (Symposium in Honour of S. Bochner), Princeton University Press, 1970

[6] Earle, C.J.; Eells, J. A fibre bundle description of Teichmüller theory, J. Differential Geom., Volume 3 (1969), pp. 19-43

[7] Entov, M.; Polterovich, L. Calabi quasimorphism and quantum homology, Int. Math. Res. Notices, Volume 1 (2003), pp. 1635-1676

[8] Gambaudo, J.-M.; Ghys, É. Commutators and diffeomorphisms of surfaces, Ergodic Theory Dynam. Systems, Volume 24 (2004), pp. 1591-1617

[9] McDuff, D.; Salamon, D. Introduction to Symplectic Topology, Oxford Mathematical Monographs, Oxford University Press, 1998

[10] P. Py, Quasi-morphismes et invariant de Calabi, prépublication, 2005

Cited by Sources: